MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK; PISTON SYRINGE
Catalog Number 309695
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe control 10ml ll had a sterility issue.The following information was provided by the initial reporter: material#: 309695.Batch#: 5177721.Verbatim: rcc received a complaint via email.We have a product concern for 309695 10ml control syringe, lot# 5177721.Packaging is coming apart at the seam.Sterility is compromised.Additional info received on 31-0ct: this happened on (b)(6) 2025.I do not have an image of the product coming apart at the seam but i do have a sample.We have had several occurrences of this nature with this syringe.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
Pr (b)(6) - supplemental mdr - sterility questioned.One sample was provided to the quality team for investigation.The sample included all required product information but had a 2-inch open seal with grid on the long side, compromising the sterility of the syringe.This condition does not meet product specifications.The likely root cause of the unsealed package defect is related to the packaging process.Furthermore, a device history record (dhr) review was completed for the provided lot number 5177721.The review showed no rejected inspections or quality issues during production that could have contributed to the reported defect.Complaints for this device and condition will continue to be tracked and trended.Data will be included in monthly trend reports and reviewed regularly by the business team to identify emerging trends.

Brand Name
LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23581797
Report Number1213809-2025-00724
Device Sequence Number9378041
Product Code FMF
UDI-Device Identifier00382903096954
UDI-Public(01)00382903096954(17)300531(10)5177721
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309695
Device Lot Number5177721
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer01/02/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown